# SDR SWAA2012051504027

- Difficulty date: May 15, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 29,611 hours, 20,445 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 59722881
- Condition: Low Pressure
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT TAIL CONE EMERGENCY EXIT SLIDE PRESSURE LOW.  REMOVED AND REPLACED SLIDE IAW MM.
